# SDR DL764050058

- Difficulty date: January 25, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 12,911 hours, 4,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 336701252
- Part serial: 51559
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE FOUND AFT LT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED POWER SUPPLY ASSY PER M/M, CHECKS GOOD.
